User menu

A Talmudic Approach to Bankruptcy Problems

Bibliographic reference Moreno-Ternero, Juan D.. A Talmudic Approach to Bankruptcy Problems. In: David Mueller and Ralf Trost, Contributions to Management Science : Game Theory in Management Accounting, Springer  2018, p. 267-285
Permanent URL
  1. Aumann RJ (2002) Game theory in the talmud. In: Research bulletin series on jewish law and economics. Bar-Ilan University, Ramat Gan
  2. Aumann Robert J, Maschler Michael, Game theoretic analysis of a bankruptcy problem from the Talmud, 10.1016/0022-0531(85)90102-4
  3. Chun Y, Schummer J, Thomson W (2001) Constrained egalitarianism: a new solution for claims problems. Seoul J Econ 14(3):269–297
  4. Curiel I, Maschler M, Tijs SH, (1987) Bankruptcy Games. Z Oper Res 31(5):A143–A159
  5. Dagan N (1996) New characterizations of old bankruptcy rules. SCW 13(1):51–59
  6. Dagan Nir, Volij Oscar, The bankruptcy problem: a cooperative bargaining approach, 10.1016/0165-4896(93)90024-d
  7. Driessen TSH (1998) The greedy bankruptcy game: an alternative game theoretic analysis of a bankruptcy problem. In: Petrosjan LA, Mazalov VV (eds) Game theory and applications, vol IV. Nova Science Publishers, New York, pp 45–61
  8. Hokari T, Thomson W (2003) Claims problems and weighted generalizations of the Talmud rule. ET 21(2):241–261
  9. Hougaard JL, Moreno-Ternero JD, Østerdal LP (2012) A unifying framework for the problem of adjudicating conflicting claims. JME 48(2):107–114
  10. Hougaard JL, Moreno-Ternero JD, Østerdal LP (2013a) Rationing in the presence of baselines. SCW 40(4):1047–1066
  11. Hougaard Jens Leth, Moreno-Ternero Juan D., Østerdal Lars Peter, Rationing with baselines: the composition extension operator, 10.1007/s10479-013-1471-8
  12. Huijink S., Borm P.E.M., Kleppe J., Reijnierse J.H., Bankruptcy and the per capita nucleolus: The claim-and-right rules family, 10.1016/j.mathsocsci.2015.06.005
  13. Moreno-Ternero Juan D., Composition, Securement, and Concede-and-divide, 10.1007/s10108-006-9003-1
  14. Moreno-Ternero JD (2007) Bankruptcy rules and coalitional manipulation. IGTR 9(1):105–118
  15. Moreno-Ternero JD (2011a) Voting over piece-wise linear tax methods. JME 47(1):29–36
  16. Moreno-Ternero JD (2011b) A coalitional procedure leading to a family of bankruptcy rules. ORL 39(1):1–3
  17. Moreno-Ternero Juan D., Villar Antonio, The Talmud rule and the securement of agents' awards, 10.1016/s0165-4896(03)00087-8
  18. Moreno-Ternero JD, Villar A (2006a) The TAL-family of rules for bankruptcy problems. SCW 27(2):231–249
  19. Moreno-Ternero JD, Villar A (2006b) On the relative equitability of a family of taxation rules. JPubET 8(2):283–291
  20. Moreno-Ternero JD, Villar A (2006c) New characterizations of a classical bankruptcy rule. RED 10(2):73–84
  21. O'Neill Barry, A problem of rights arbitration from the Talmud, 10.1016/0165-4896(82)90029-4
  22. Perles M, Maschler M (1981) The super-additive solution for the Nash bargaining game. IJGT 10(3):163–193
  23. Quant M, Borm P (2011) Random conjugates of bankruptcy rules. SCW 36(2):249–266
  24. Schmeidler David, The Nucleolus of a Characteristic Function Game, 10.1137/0117107
  25. Thomson William, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey, 10.1016/s0165-4896(02)00070-7
  26. Thomson W (2008) Two families of rules for the adjudication of conflicting claims. SCW 31(4):667–692
  28. Thomson W (2014) How to divide when there isn’t enough: from the Talmud to game theory. Book Manuscript, University of Rochester
  29. Thomson William, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update, 10.1016/j.mathsocsci.2014.09.002
  30. Thomson William, Yeh Chun-Hsien, Operators for the adjudication of conflicting claims, 10.1016/j.jet.2007.12.005
  31. Timoner Pere, Izquierdo Josep M., Rationing problems with ex-ante conditions, 10.1016/j.mathsocsci.2015.11.001
  32. van den Brink René, Funaki Yukihiko, van der Laan Gerard, Characterization of the Reverse Talmud bankruptcy rule by Exemption and Exclusion properties, 10.1016/j.ejor.2013.01.052
  33. van den Brink René, Moreno-Ternero Juan D., The reverse TAL-family of rules for bankruptcy problems, 10.1007/s10479-017-2455-x